# SDR SWIA202409160822

- Difficulty date: July 5, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE BLANKET ATTACH BRACKET CORRODED AT FS1047.00 ABOVE THE AFT BAGGAGE BAY DOOR SILL AS MARKED      (C-CHECK RO 9/15/2024)    UPON EVALUATION FOUND BRACKET AT FS1047 ABOVE AFT CARGO DOOR SILL IS FULLY EXFOLIATED.REMOVED AND REPLACED WITH NEW SERVICEABLE UNIT P/N MM670-34112-015 REF CRJ 900 SRM 51-42-21-001-001-A01, DWG MM670-36024 REV F AND DWG MM670-34112 REV E. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
